Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Restoration of discrete ``star'' images


Authors: Walter Freiberger and Ulf Grenander
Journal: Quart. Appl. Math. 39 (1981), 383-404
MSC: Primary 73C99; Secondary 52A22, 60G10
DOI: https://doi.org/10.1090/qam/636243
MathSciNet review: 636243
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. S. Bartlett, An introduction to stochastic processes, 3rd ed., Cambridge University Press, Cambridge-New York, 1980. With special reference to methods and applications. MR 650244
  • [2] A. M. Yaglom, An introduction to the theory of stationary random functions, Revised English edition. Translated and edited by Richard A. Silverman, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0184289

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C99, 52A22, 60G10

Retrieve articles in all journals with MSC: 73C99, 52A22, 60G10


Additional Information

DOI: https://doi.org/10.1090/qam/636243
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website